# SDR UALA2012022401120

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 40,383 hours, 10,084 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FROM ROW 35AB THROUGH AFT GALLEY INOP.  EEL CABLE WET AND SHORTED, REPLACED EEL CABLE.  ALL SEATS AND GALLEY STRIPS, OPS CHECKS NORMAL.
